Lagrange and Hermite interpolation by bivariate splines


Nürnberger, Günther ; Rießinger, Thomas


Document Type: Article
Year of publication: 1992
The title of a journal, publication series: Numerical functional analysis and optimization
Volume: 13
Issue number: 1/2
Page range: 75-96
Place of publication: Philadelphia, Pa.
Publishing house: Taylor & Francis
ISSN: 0163-0563
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther ; Rießinger, Thomas (1992) Lagrange and Hermite interpolation by bivariate splines. Numerical functional analysis and optimization Philadelphia, Pa. 13 1/2 75-96 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item